# SDR 9709631155

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155US
- Make and model: Doug DC-10-40
- Aircraft serial: 46764
- Engine: Pwa JT9D20
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

WHEN POWER PUSHED UP TO TAKEOFF LEVEL, THE NR 3 ENGINE THRUST REVERSER UNLOCK LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO THE GATE AND MAINTENANCE DEFERRED NR 3 THRUST REVERSER PER MEL 78-1A.  SPECIFIC PART CAUSING PROBLEM TO BE DETERMINED.
